MAUDE Adverse Event Report: EPIX THERAPEUTICS DIAMONDTEMP¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

EPIX THERAPEUTICS DIAMONDTEMP¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number CEDTB300S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a radiofrequency (rf) ablation procedure, noise was detected by the rf catheter on the distal electrode.Two electrograms (egm) cables were added to the system, but the issue persisted.It was also reported that a steam pop occurred.The case was completed with radiofrequency.No patient complications have been reported as a result of this event.

Brand Name
DIAMONDTEMP¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
EPIX THERAPEUTICS
945 stewart drive
suite 100
sunnyvale CA 94085
Manufacturer (Section G)
EPIX THERAPEUTICS
945 stewart drive
suite 100
sunnyvale CA 94085
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
6127508519
MDR Report Key13415878
Report Number3015180993-2022-00005
Device Sequence Number11794493
Product Code OAE
UDI-Device Identifier00763000482121
UDI-Public00763000482121
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P200028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2022
Device Model NumberCEDTB300S
Device Catalogue NumberCEDTB300S
Device Lot Number0000222256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/01/2022
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown